# SDR ASAA2023051345908

- Difficulty date: May 13, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING/TOP SKIN PANEL 2 OVERHANG BETWEEN RIB 6 AND 27  CORROSION. GROUNDED - YES. REPAIRED L/H WING TOP SKIN TRAILING EDGE OVERHANG IAW ASA EA A320-57EA-01874 REV 00 AND AIRBUS RDAF 81253170/059/2023 ISSUE A DATED 24-OCT-2023 CATEGORY B PERMANENT REPAIR.
